gastroenterologist-icon
Stomach upset?
I had contraceptives on 17th May (3mg dosage) and then I had my periods on 22nd May. And since 3 days, I've been feeling very uncomfortable in my stomach. I've been feeling heavy, I've not been able have proper stools since almost 2-3 days, I feel like it's gas. And I'd even done a pregnancy test on 17th May for the intercourse done on 13th May. Is pregnancy anyhow related to gas and stuff? What is it going on in my stomach? Please help.. A detailed advise would really be appreciated (:
16 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. R. Kamalakannan
GastroIntestinal Surgeon 18 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

It's look like you took post coital contraceptive drug. This should be taken unde rmedical supervision or should be prescribed by autherised medical practitioner. Most of the drugs are hormones, may cause stomach upset. This will disappear in few days. If not, consult a nearby gastroenterologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.